# SDR SWAA2025121534443

- Difficulty date: November 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE, TRAILING EDGE ACCESS PANEL 551FB ON LT WING.   REPLACED THE ANGLE IAW SRM 51-10-02-0G-0, AND DWG 115A2710, SHEET 9, REV A.
